# SDR 2023FA0000660

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Make and model: Pilats PC6
- Aircraft serial: 2001
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCDS 7A15, PILATUS ENGINE BUILD SPEC FOR PWC IS 877 & 624. THIS REQUIRES A FINE ENGINE INLET SCREEN, DUE TO NO INERTIA PARTICAL SEPARATOR INSTALLED ON THE ENGINE INTAKE SYS. ENGINES HAVE BEEN CHANGED, REPLACEMENT ENGINES HAVE BEEN INSTALLED WITH STANDARD COARSE INTAKE SCREENS, EXPOSING THE ENGINE TO FOD.
